# SDR DALA2016111608848

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 35,468 hours, 24,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT DISCOVERED THAT AN EMERGENCY EXIT SIGN DIFFUSER COVER WAS CRACKED. MAINTENANCE REPLACED THE LENS/COVER AND THE OPERATIONAL CHECK WAS GOOD.
